A subscription is required to access this article.
Initial-boundary value problems in a half-strip with different types of boundary conditions for two-dimensional Zakharov–Kuznetsov equation are considered. Results on global existence, uniqueness and long-time decay of weak and regular solutions are established.
Cite this article
Andrei V. Faminskii, Initial-boundary value problems in a half-strip for two-dimensional Zakharov–Kuznetsov equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 35 (2018), no. 5, pp. 1235–1265DOI 10.1016/J.ANIHPC.2017.11.003